CSpace
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property
Chang, Xiangke; He, Yi; Hu, Xingbiao; Li, Shihao; Tam, Hon-wah; Zhang, Yingnan
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
Volume61Issue:6Pages:1063
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33760
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chang, Xiangke,He, Yi,Hu, Xingbiao,et al. Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property[J]. SCIENCE CHINA-MATHEMATICS,2018,61(6):1063.
APA Chang, Xiangke,He, Yi,Hu, Xingbiao,Li, Shihao,Tam, Hon-wah,&Zhang, Yingnan.(2018).Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property.SCIENCE CHINA-MATHEMATICS,61(6),1063.
MLA Chang, Xiangke,et al."Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property".SCIENCE CHINA-MATHEMATICS 61.6(2018):1063.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chang, Xiangke]'s Articles
[He, Yi]'s Articles
[Hu, Xingbiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chang, Xiangke]'s Articles
[He, Yi]'s Articles
[Hu, Xingbiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chang, Xiangke]'s Articles
[He, Yi]'s Articles
[Hu, Xingbiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.